# SDR FDEA201804060894

- Difficulty date: April 6, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA713717
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CABIN COMP LT SIDE WALL FRAME CRACKED AT STA 1741 AT LONGERON 13L. REMOVED AND REPLACED SECTION OF FRAME PER SRM 53-30-00 FIG 5 VOL 1.
